If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Taking a drug too long.

Collapse

About the Author

Collapse

karen Find out more about karen
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Lisa Salberg
    replied
    yes and no
    Your body may adjust to the meds and a change sometimes makes a big difference.
    Talk to your doc re your symptoms and a change may be in order.
    It worked for me after 10 years on one med a slight adjustment in dose and addition of a drug really made me feel better.
    Lisa

    Leave a comment:


  • Reenie
    replied
    I have asked my cardio this same question many times. I've been told that it's unlikely. My question was about verapamil, not metropolol. I'm sure there will be others chiming in here with a lot more information than I can provide.

    Reenie

    Leave a comment:


  • karen
    started a topic Taking a drug too long.

    Taking a drug too long.

    I had myectomy in 1987. I was on verapmil for about 3 years after the surgery and then was switched to Metropol 50 mg once a day. Since then it has been increased so that now I take 100mg in morning and 100mg at night. My question is: Could it be possible that my body may have become immune to the drug so that it is not working properly?

Today's Birthdays

Collapse

Working...
X